# SDR SIMA20131017001

- Difficulty date: October 17, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 26,648 hours, 18,670 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 601R751481
- Part serial: 64755302
- Condition: Inoperative
- Location: Flt Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OTBD FLT SPOILERS CAUTION MESSAGE,   DURING TROUBLESHOOTING, FOUND SYS 1 TRANSDUCER INOPERATIVE.  R & R PRESSURE TRANSDUCER NR 1 IAW AMM 29-31-01.  OPS CHECKED GOOD.
